Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 7, NWS Indianapolis, IN

March 28, 20204 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 28, 2020, 2:57 PM EDT for 4 counties in Indiana. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2020, 2:57 PM EDT (18:57 UTC)
Expired
Mar 28, 2020, 3:30 PM EDT
In force
33 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Delaware County, IN, Henry County, IN, Madison County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 2:59 PM EDTHAIL 1.75Anderson, INAPPROXIMATE LOCATION.
Mar 28, 3:09 PM EDTHAIL 1Daleville, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 1:42 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

816 
WUUS53 KIND 281857
SVRIND
INC035-065-095-135-281930-
/O.NEW.KIND.SV.W.0007.200328T1857Z-200328T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
257 PM EDT Sat Mar 28 2020

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Madison County in central Indiana...
  Western Randolph County in east central Indiana...
  Southern Delaware County in east central Indiana...
  Northern Henry County in east central Indiana...

* Until 330 PM EDT.

* At 257 PM EDT, a severe thunderstorm was located over Anderson,
  moving east at 50 mph.

  HAZARD...Quarter size hail.

  SOURCE...Trained weather spotters.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Muncie, Anderson, Yorktown, Chesterfield, Daleville, Parker City,
  Farmland, Selma, Losantville, Modoc, Springport, Blountsville,
  Woodlawn Heights, Country Club Heights, Summit Lake State Park,
  Ball State University and Prairie Creek Reservoir.

This includes Interstate 69 between mile markers 224 and 236.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4000 8520 4001 8533 4002 8570 4012 8572
      4030 8510 4000 8501
TIME...MOT...LOC 1857Z 261DEG 46KT 4007 8565 

HAIL...1.00IN
WIND...<50MPH
 
$$

KH
2 follow-up statements
329 
WWUS53 KIND 281901
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
301 PM EDT Sat Mar 28 2020

INC035-065-095-135-281930-
/O.CON.KIND.SV.W.0007.000000T0000Z-200328T1930Z/
Madison IN-Randolph IN-Delaware IN-Henry IN-
301 PM EDT Sat Mar 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN MADISON...WESTERN RANDOLPH...SOUTHERN DELAWARE AND
NORTHERN HENRY COUNTIES...

At 300 PM EDT, a severe thunderstorm was located near Anderson, 
moving east at 55 mph. Golf ball size hail was reported near 
Anderson at 3 PM. 

HAZARD...Golf ball size hail.

SOURCE...Law enforcement.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Muncie, Anderson, Yorktown, Chesterfield, Daleville, Parker City,
Farmland, Selma, Losantville, Modoc, Springport, Blountsville,
Woodlawn Heights, Country Club Heights, Summit Lake State Park, Ball
State University and Prairie Creek Reservoir.

This includes Interstate 69 between mile markers 224 and 236.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4000 8520 4001 8533 4002 8570 4012 8572
      4030 8510 4000 8501
TIME...MOT...LOC 1900Z 261DEG 46KT 4008 8559 

HAIL...1.75IN
WIND...<50MPH
 
$$

KH
369 
WWUS53 KIND 281913
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
313 PM EDT Sat Mar 28 2020

INC095-281923-
/O.CAN.KIND.SV.W.0007.000000T0000Z-200328T1930Z/
Madison IN-
313 PM EDT Sat Mar 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Indiana.

LAT...LON 4000 8520 4001 8532 4004 8548 4015 8553
      4030 8510 4000 8501
TIME...MOT...LOC 1913Z 261DEG 46KT 4011 8537 

$$

INC035-065-135-281930-
/O.CON.KIND.SV.W.0007.000000T0000Z-200328T1930Z/
Randolph IN-Delaware IN-Henry IN-
313 PM EDT Sat Mar 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR WESTERN RANDOLPH...SOUTHERN DELAWARE AND NORTHEASTERN HENRY
COUNTIES...

At 313 PM EDT, a severe thunderstorm was located near Muncie, moving 
east at 55 mph. This storm has a history of producing golf ball size 
hail.

HAZARD...Half dollar size hail.

SOURCE...Law enforcement.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Muncie, Yorktown, Parker City, Farmland, Selma, Losantville, Modoc,
Springport, Blountsville, Summit Lake State Park and Prairie Creek
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4000 8520 4001 8532 4004 8548 4015 8553
      4030 8510 4000 8501
TIME...MOT...LOC 1913Z 261DEG 46KT 4011 8537 

HAIL...1.25IN
WIND...<50MPH
 
$$

KH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 2:56 PM EDT, 1 minute earlier.

Area forecast discussion, Mar 28, 2:56 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Indianapolis IN
256 PM EDT Sat Mar 28 2020

.UPDATE...
The LONG TERM Section has been updated below.

&&

.SYNOPSIS...
Issued at 309 AM EDT Sat Mar 28 2020

Two rounds of thunderstorms will progress through the region
today. The first round, this morning, will bring a threat of
heavy rain and flash flooding to north central Indiana. The
second, this evening into the overnight hours, will produce
numerous thunderstorms with a slight risk of some reaching severe
criteria. All modes of severe weather are possible tonight
including isolated tornadoes. After this system passes through
late tonight, high winds will be a concern over most of central
Indiana with the largest threat to the north. Calmer and drier
conditions are expected for the start of next week.

&&

.NEAR TERM /Today and Tonight/...

Issued at 351 AM EDT Sat Mar 28 2020

As of 07Z, a stationary boundary is positioned over south central
Indiana. A significant temperature gradient is situated along
this boundary with temperatures in the upper 60s towards the south
and upper 40s in our northern counties. Cloud cover and scattered
rain showers remain north of the boundary, slowing its
progression northward.

Ongoing convection over central Illinois will move over this
boundary and become elevated as is approaches the Indiana border.
WSW winds within the low-level jet and a west to east oriented
boundary will position the northern portions of our CWA in an area
of continuous convective initiation over the morning hours.
Multiple rounds of precipitation with rain rates between 1 to 1.5
in/hr are possible within the strongest bands. This will cause a
narrow swath of rainfall totals greater than 1 inch over a short
period of time. With this in mind, flash flooding is a possibility
and a Flash Flood Watch has been issued over north central
Indiana to depict this threat. Some thunderstorms this morning
could become severe if they can maintain themselves north of the
boundary. Lapse rates near 8C/km in the mid-levels will provide
plenty of instability for strong updrafts within long-lived
cells, allowing for the possibility of large hail growth. However,
storms with hail greater than or equal to 1 inch should be
isolated.

As the low pressure system over Kansas moves eastward, the LLJ will
shift more southerly, pushing the boundary north and placing most of
central Indiana in the warm sector. Temperatures within the warm
sector should reach the mid to upper 70s by late afternoon.
Convective allowing models have had a difficult time
understanding the extent of this morning's convection, which will
have a large impact on the northward progression of the boundary.
Increases in cloud cover and rain would cool surface temperatures
and suppress the boundary farther south. Monitoring this
progression will be impeccable in understanding the convective
event later today.

Within the warm sector, cloud cover should break slightly as
dewpoint depressions within the mid-levels increase towards 10C.
This should help destabilize the boundary layer. Mid-level
instability will be sufficient for convective development during
the afternoon, but without a significant source of lift convective
initiation could be limited. However, continued monitoring of
developing convection this afternoon and evening will be needed
as the main ingredients are present for the possibility of
severe thunderstorms and isolated tornadoes. For now, expect
broken cloud decks throughout the afternoon, with the occasional
thunderstorm if air parcels are able to reach the LFC.

As the low pressure system approaches Indiana, the LLJ will
increase, and along with a cold front, will provide the proper lift
for convection. Significant wind shear exists within the enhanced
LLJ, and any convective cells could produce a mesocyclone.
Current CAMs show supercell like structures over central Illinois
tomorrow afternoon. How quickly this front and enhanced LLJ
approaches central Indiana will have a large impact of the extent
of severe weather today and if these potential supercells can
prosper over the CWA. As the day progresses, instability and
upper-level support weakens ahead of the front and could impede
convective growth and limit severe outcomes, helping explain the
reduced risk over central Indiana, compared to central Illinois.
All severe weather outcomes are possible this afternoon and
tonight, including isolated tornadoes. The greatest risk for
tornadoes will be towards the north, near the boundary, where low
level SRH is enhanced due to backing of the surface winds.

&&

.SHORT TERM /Sunday through Monday Night/...

Issued at 309 AM EDT Sat Mar 28 2020

Within the short term, the main threat will be an increase of winds
and wind gusts throughout the day on Sunday. A wrapped-up surface
low with steep pressure gradients will pass north of central
Indiana sunday afternoon and evening. Sustained winds up to 25 mph
with gusts between 35 and 40 mph are possible. Strongest winds
will be towards the north where the pressure gradients are
steeper.

In the wake of the previous day's cold front, temperatures will
drop with afternoon highs in the mid 50s. Some lingering showers
are possible, however they will be limited and weak. Any rain on
Sunday after 12z shouldn't exceed 1/10 an inch over any specific
area. Overnight lows Sunday night should be in the low 40s.

For Monday, a surface ridge will move in, clearing out skies and
reducing surface winds. Sunny conditions will allow for diurnal
heating and afternoon temperatures in the upper 50s. High pressure
through all levels will keep conditions clear and calm Monday
night with lows in the upper 30s.

&&

.LONG TERM /Tuesday Night through Saturday/...
Issued at 254 PM EDT Sat Mar 28 2020

Ensembles indicate the potential for a couple of systems to affect
the area during the extended, in a generally progressive flow.

The first trough is expected to be in the process of passing off
to the east of the local area Tuesday night. Will keep some chance
PoPs for rain for Tuesday night to cover any lingering activity
with this trough.

There may be a relative lull in the precipitation threat by
Wednesday and Thursday, as some upper ridging moves in for a time,
before the next trough moves into the western Great Lakes by next
Saturday. It appears from the ensembles that the best threat for
precipitation with this system will be in the Friday to Saturday
time frame.

&&

.AVIATION /Discussion for 28/18Z TAF Issuance/...

Issued at 1244 PM EDT Sat Mar 28 2020

VFR conditions to deteriorate to IFR at times.

An active weather pattern is expected for today as widespread
thunderstorms impact the terminals. Rain and thunder has begun and
will continue off and on through the day. Thunderstorms may have
strong winds at times, but with little to no confidence in exact
timing, will have to handle gusty winds with amendments. Storms
will continue through 06Z before ending shortly thereafter.
Gradient winds will be on the increase tomorrow with gusts in
excess of 30-40 mph by the afternoon.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Updike
NEAR TERM...Updike
SHORT TERM...Updike
LONG TERM....JAS
AVIATION...White
Hazardous weather outlook, Mar 28, 9:42 AM EDT, 5 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
942 AM EDT Sat Mar 28 2020

INZ038>042-047>049-054>057-062>065-068>072-291345-
Tipton-Hamilton-Madison-Delaware-Randolph-Marion-Hancock-Henry-
Morgan-Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Tipton, Fishers, Carmel, Noblesville,
Anderson, Muncie, Winchester, Indianapolis, Greenfield, Cumberland,
New Castle, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Bloomington, Nashville, Columbus,
Greensburg, Washington, Loogootee, Shoals, Bedford, Mitchell,
Seymour, Brownstown, and North Vernon
942 AM EDT Sat Mar 28 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: An enhanced risk for severe thunderstorms.

Hazards: Large hail, damaging winds, lightning, heavy rain, and
tornadoes. Significant and long lasting tornadoes are possible.

Timing: From 4 PM to 2 AM with best chances during the evening and
early overnight hours.

Discussion: A low pressure system and associated surface front will
bring chances for severe weather to central Indiana today and
tonight. Large hail is the primary threat with damaging winds likely.
With an abundance of low level shear, there may be a few tornadoes
with long lasting and significant tornadoes possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Strong winds in excess of 40 mph on Sunday.

Discussion: In the aftermath of the frontal passage, gusty winds are
expected during the day Sunday. Wind gusts in excess of 40 mph will
be common with gusts approaching 50 mph at times. There are
additional chances for rain during the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

.STORM MOTION STATEMENT...

The expected storm motion today is from the Southwest at 55 MPH.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ021-028>031-035>037-043>046-051>053-060-061-067-291345-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Vermillion-Parke-Putnam-Hendricks-Vigo-Clay-Owen-Sullivan-Greene-
Knox-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Terre Haute, Brazil, Clay City, Spencer, Sullivan, Linton,
Bloomfield, and Vincennes
942 AM EDT Sat Mar 28 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: A slight risk for severe thunderstorms.

Hazards: Large hail, damaging winds, lightning, heavy rain, and
isolated tornadoes.

Timing: From 4 PM to 2 AM with best chances during the evening and
early overnight hours.

Discussion: A low pressure system and associated surface front will
bring chances for severe weather to central Indiana today and
tonight. Large hail is the primary threat with damaging winds likely.
With an abundance of low level shear.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Strong winds in excess of 40 mph on Sunday.

Discussion: In the aftermath of the frontal passage, gusty winds are
expected during the day Sunday. Wind gusts in excess of 40 mph will
be common with gusts approaching 50 mph at times. There are
additional chances for rain during the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

.STORM MOTION STATEMENT...

The expected storm motion today is from the Southwest at 55 MPH.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Mar 28, 2:42 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
242 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     HAIL             2 WNW CARMEL            39.98N 86.14W
03/28/2020  E1.00 INCH       HAMILTON           IN   AMATEUR RADIO

&&

BH
Local storm report, Mar 28, 2:43 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
243 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             2 SE NOBLESVILLE        40.03N 86.00W
03/28/2020  E0.75 INCH       HAMILTON           IN   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

BH
Local storm report, Mar 28, 2:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
245 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     HAIL             2 NNE CARMEL            40.00N 86.09W
03/28/2020  E1.00 INCH       HAMILTON           IN   AMATEUR RADIO

&&

BH
Local storm report, Mar 28, 2:54 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
254 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             LAPEL                   40.07N 85.85W
03/28/2020  E0.88 INCH       MADISON            IN   AMATEUR RADIO

&&

BH
Local storm report, Mar 28, 2:56 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
256 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             3 SE NOBLESVILLE        40.02N 86.00W
03/28/2020  E0.50 INCH       HAMILTON           IN   AMATEUR RADIO

&&

BH
Local storm report, Mar 28, 2:57 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             2 S ANDERSON            40.06N 85.68W
03/28/2020  E0.25 INCH       MADISON            IN   EMERGENCY MNGR

            APPROXIMATE LOCATION.

&&

BH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:17 AM EDTSpecial Weather StatementINDHoward28 min
Mar 28, 11:51 AM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Martin, Monroe24 min
Mar 28, 12:15 PM EDTSevere Thunderstorm WarningINDBartholomew, Jackson, Jennings, Lawrence30 min
Mar 28, 12:34 PM EDTSevere Thunderstorm WarningINDRush, Shelby26 min
Mar 28, 2:02 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery28 min
Mar 28, 2:32 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Madison28 min
Mar 28, 3:26 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam, Vermillion34 min
Mar 28, 3:28 PM EDTSevere Thunderstorm WarningINDRandolph19 min
Mar 28, 3:32 PM EDTWind AdvisoryINDBoone, Carroll, Clay, Clinton, Delaware, Fountain and 21 more28 hr
Mar 28, 3:56 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery34 min
Mar 28, 4:09 PM EDTSevere Thunderstorm WarningINDClay, Owen, Sullivan, Vigo36 min
Mar 28, 4:21 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Madison, Tipton24 min
Mar 28, 4:26 PM EDTSevere Thunderstorm WarningINDParke, Vermillion, Vigo34 min
Mar 28, 4:42 PM EDTSevere Thunderstorm WarningINDBoone, Delaware, Hamilton, Madison, Tipton33 min
Mar 28, 4:54 PM EDTFlash Flood WarningINDBoone, Hamilton, Montgomery9 hr
Mar 28, 4:56 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Parke, Putnam34 min
Mar 28, 5:02 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan, Putnam28 min
Mar 28, 5:10 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Madison, Randolph35 min
Mar 28, 5:16 PM EDTFlash Flood WarningINDDelaware, Madison9 hr
Mar 28, 5:37 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph38 min
Mar 28, 6:25 PM EDTFlash Flood WarningINDRandolph3 hr
Mar 28, 6:52 PM EDTRiver Flood WarningINDDelaware, Randolph48 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.